Current allergy and asthma reports · 2016
Immediate and Delayed Hypersensitivity Reactions to Proton Pump Inhibitors: Evaluation and Management.
СтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Otani Iris M, Banerji Aleena
Аннотация
PPIs are among the most commonly administered medications in the USA and are generally well tolerated. Immediate and delayed immune-mediated hypersensitivity reactions are rare but increasingly recognized adverse effects of proton pump inhibitors (PPIs). Immediate hypersensitivity reactions can occur due to IgE-mediated hypersensitivity to PPIs and can be evaluated by immediate hypersensitivity skin testing and oral provocation challenge testing. A desensitization protocol can be used when PPI use cannot be avoided in an allergic patient. Delayed hypersensitivity reactions to PPIs have also been reported. Occupational exposures causing cutaneous reactions to PPIs are the most commonly reported delayed hypersensitivity reaction, followed by drug-induced subacute cutaneous lupus erythematosus. This review presents a summary of the clinical presentation, diagnostic evaluation, and management of immune-mediated hypersensitivity reactions to PPIs.